Reaccion acneiforme noduloquistica secundaria a vemurafenib con buena respuesta a isotretinoina oralSevere acneiform eruption associated with vemurafenib with response to isotretinoin
- Author(s): Elosua-Gonzalez, Marta
- Lopez-Estebaranz, Jose Luis
- Garcia-Zamora, Elena
- Vela-Ganuza, Miguel
- Rodrigez-Vasquez, Ximena
- et al.
Published Web Locationhttps://doi.org/10.5070/D3248041134
Vemurafenib, a kinase inhibitor that targets tumors with the BRAF V600E mutation, is a promising option for unresectable or metastatic melanoma. Cutaneous side-effects have been reported including alopecia, photosensitivity, squamous cell carcinoma, keratoacanthomas, keratosis pilaris-like eruption, and palmoplantar hyperkeratosis. Acneiform eruptions have been reported in 3%-6% of the patients treated with BRAF inhibitors,and 5 cases are described in the literature. Although they responded well to topical therapies, oral antibiotics, or observation, one case required oral etretinate and the withdrawal of vemurafenib because the adverse event reached grade 3. We report one case of a severe acneiform eruption associated with vemurafenib with a good response to isotretinoin allowing continuation of the BRAF inhibitor.